RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 3, Pages 507–510 (Mi dan36602)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Inequalities for moduli of continuity of functions defined on a domain and imbedding theorems

O. V. Besov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (443 kB)

Bibliographic databases:

UDC: 517.514
Presented: С. Л. Соболев
Received: 17.05.1971

Citation: O. V. Besov, “Inequalities for moduli of continuity of functions defined on a domain and imbedding theorems”, Dokl. Akad. Nauk SSSR, 202:3 (1972), 507–510

Citation in format AMSBIB
\Bibitem{Bes72}
\by O.~V.~Besov
\paper Inequalities for moduli of continuity of functions defined on a domain and imbedding theorems
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 3
\pages 507--510
\mathnet{http://mi.mathnet.ru/dan36602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0301499}
\zmath{https://zbmath.org/?q=an:0253.46078}


Linking options:
  • http://mi.mathnet.ru/eng/dan36602
  • http://mi.mathnet.ru/eng/dan/v202/i3/p507

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
  • Number of views:
    This page:22
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019